# SDR QXEA2020082700266

- Difficulty date: August 25, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 5,049 hours, 3,072 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT COMPLAINED OF HOT OVEN SMELL IN AFT OF AIRCRAFT DURING TAKEOFF & LANDING. REMOVED FROM SERVICE. ACCOMPLISH GVI OF OVEN AND COFFEE MAKER'S OPS CHECK OVEN & BOTH COFFEE MAKER'S, NO ODORS PRESENT. CONTACTED QX MAINTENANCE CONTROL, OK FOR SERVICE. ALSO OPERATED GALLEY + LAV LIGHTS, OK. RETURNED TO SERVICE.
